# SDR COMA0160271

- Difficulty date: February 20, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- Aircraft time: 13,203 hours, 12,327 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 46193
- Part serial: 421
- Condition: Malfunctioned
- Location: Mlg
- Part time: 13,203 hours, 12,328 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE WARNING, NLG SLOW TO EXTEND.  REPLACED THE MLG PRIORITY VALVE.
